CSpace
代数曲线上的Hadamard定理
王世坤; 赵迪
2002-01-01
Source Publication数学学报
ISSN0583-1431
Volume045Issue:006Pages:1051
Abstract本文在紧Riemann曲面上引入了似距离函数和圆环域的概念,并给出了这种圆环域上的Hadamard定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40427
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王世坤,赵迪. 代数曲线上的Hadamard定理[J]. 数学学报,2002,045(006):1051.
APA 王世坤,&赵迪.(2002).代数曲线上的Hadamard定理.数学学报,045(006),1051.
MLA 王世坤,et al."代数曲线上的Hadamard定理".数学学报 045.006(2002):1051.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王世坤]'s Articles
[赵迪]'s Articles
Baidu academic
Similar articles in Baidu academic
[王世坤]'s Articles
[赵迪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王世坤]'s Articles
[赵迪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.